# SDR CALA2013090490993

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 41,270 hours, 17,135 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Nut
- Condition: Loose
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

27 DEF SEATS ARE LOOSE FROM FLOOR.  REPLACED TWO EACH FORWARD SEAT LEG STUDS & NUTS.  SECURED SEAT IAW MM.
